# SDR AALA202106295520

- Difficulty date: June 7, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 61,293 hours, 25,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654A0004134
- Condition: Corroded
- Location: Bs 312-330
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD SERVICE DOOR AREA FOUND CORROSION ON RIGHT CREASE ANGLE FROM STA 312 TO 330. REMOVED AND REPLACED CREASE ANGLE AND ALL FASTENERS PER AARD 51-00-05-1.
